MAUDE Adverse Event Report: RICHARD WOLF GMBH PIEZOWAVE2; PIEZOWAVE 2 CONTROL UNIT

RICHARD WOLF GMBH PIEZOWAVE2; PIEZOWAVE 2 CONTROL UNIT
Model Number 100505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the batch records for the control units and therapy sources sold to the chiropractor was conducted confirming that the devices met all specifications and no production issues were identified.There are no other complaints of this nature identified from a richard wolf complaint database search.This mdr is submitted in an abundance of caution.
 
Event or Problem Description
Richard wolf was informed that a patient experienced a stroke after manual chiropractic manipulation.Prior to the manual chiropractic treatment, the piezowave was used for myofascial acoustic compression massage.There is no information available from the chiropractor on the specific piezowave control unit or therapy source that were utilized during the treatment.The chiropractor continues to use the piezowave units and therapy sources for myofascial acoustic compression massage treatment.

Brand Name
PIEZOWAVE2
Common Device Name
PIEZOWAVE 2 CONTROL UNIT
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22442734
Report Number9611102-2025-00031
Device Sequence Number7904570
Product Code ISA
UDI-Device Identifier04055207008454
UDI-Public04055207008454
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100505
Device Catalogue Number100505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale